# SDR CALA0300557

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV PAN CORRODED AT STA 1028, RBL 18.   A NEW LAV PAN WAS INSTALLED IAW SRM 51-10-02 AND 51-40-02.
